Please use this identifier to cite or link to this item:
Title: Mutations in familial cancer.
Authors: Wright, PA
Wynford-Thomas, D
First Published: Feb-1994
Citation: J PATHOL, 1994, 172 (2), pp. 167-170
DOI Link: 10.1002/path.1711720202
ISSN: 0022-3417
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cancer Studies and Molecular Medicine

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.